Length-weight and length-length relationships of eight endemic Aphanius species from Turkey


YOĞURTÇUOĞLU B. , EKMEKÇİ F. G.

JOURNAL OF APPLIED ICHTHYOLOGY, vol.31, no.4, pp.811-813, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31 Issue: 4
  • Publication Date: 2015
  • Doi Number: 10.1111/jai.12789
  • Title of Journal : JOURNAL OF APPLIED ICHTHYOLOGY
  • Page Numbers: pp.811-813

Abstract

Length-weight and length-length relationships were assessed for eight endemic Aphanius species from Turkey. This study provides a new reference on length-weight and length-length relationships and new maximum sizes for all species examined.